# SDR DALA2023011200241

- Difficulty date: January 9, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 16,477 hours, 11,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2574619) FWD LH EMER LIGHTS INOP. REMOVED, REPLACED, AND OP TEST GOOD FOR THE ASSOCIATED EMER LIGHTS FOR BATTERY PACKS AT M2816, M2335, M1675, M1676 IAW B737 AMM 33-51-06.
